Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the continuity and limiting values of functions


Author: István S. Gál
Journal: Trans. Amer. Math. Soc. 86 (1957), 321-334
MSC: Primary 54.00; Secondary 26.00
MathSciNet review: 0093755
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. H. Young, On the distinction of right and left at points of discontinuity, Quarterly Journal of Mathematics vol. 39 (1908) pp. 67-83.
  • [2] Georg Aumann, Reelle Funktionen, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete, Bd LXVIII, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1954 (German). MR 0061652
  • [3] N. Bourbaki, Éléments de mathématique. IX. Première partie: Les structures fondamentales de l’analyse. Livre IV: Fonctions d’une variable réelle (théorie élémentaire). Chapitre I: Dérivées. Chapitre II: Primitives et intégrales. Chapitre III: Fonctions élémentaires, Actualités Sci. Ind., no. 1074, Hermann et Cie., Paris, 1949 (French). MR 0031013
  • [4] Carlo Bonferroni, Una proprietà generale delle funzioni, Boll. Un. Mat. Ital. (3) 8 (1953), 384–390 (Italian). MR 0059340
  • [5] S. Saks, Theory of the integral, New York, Hafner, 1937, p. 261.
  • [6] H. Blumberg, A theorem on arbitrary functions of two variables with applications, Fund. Math. vol. 16 (1930) pp. 17-24.
  • [7] M. Schmeiser, Some properties of arbitrary functions, Fund. Math. vol. 22 (1934) pp. 70-76.
  • [8] V. Jarnik, Sur les fonctions de deux variables réelles, Fund. Math. vol. 27 (1936) pp. 147-152.
  • [9] E. J. McShane, Partial orderings and Moore-Smith limits, Amer. Math. Monthly 59 (1952), 1–11. MR 0047111
  • [10] E. J. McShane, A theory of convergence, Canadian J. Math. 6 (1954), 161–168. MR 0060216
  • [11] R. G. Bartle, Nets and filters in topology, Amer. Math. Monthly 62 (1955), 551–557. MR 0073153
  • [12] Jürgen Schmidt, Beiträge zur Filtertheorie. II, Math. Nachr. 10 (1953), 197–232 (German). MR 0057946
  • [13] John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. MR 0070144
  • [14] N. Bourbaki, Topologie générale, Chapitre II, Paris, Hermann et Cie., 1940.
  • [15] Georg Nöbeling, Grundlagen der analytischen Topologie, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete, Bd. LXXII, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1954 (German). MR 0068197
  • [16] Casimir Kuratowski, Topologie. I. Espaces Métrisables, Espaces Complets, Monografie Matematyczne, vol. 20, Warszawa-Wrocław, 1948 (French). 2d ed. MR 0028007
  • [17] W. H. Young, La symétrie de structure des fonctions de variables réelles, Bull. Sci. Math. 2d ser. vol. 52 (1928) pp. 265-280.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.00, 26.00

Retrieve articles in all journals with MSC: 54.00, 26.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-0093755-9
Article copyright: © Copyright 1957 American Mathematical Society